Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking salipax and have headache. Can I take asprin?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5668 Questions

default
Posted on Mon, 28 Jan 2013 in Headache and Migraines
Question: Hello
I just started taking salipax a week ago and I have a headache sometimes, can I take asprin or other types of headache relief medicines with salipax? Or is there a problem?

I I am 22 years old, single and weigh 185 pounds.
doctor
Answered by Dr. Sudhir Kumar 1 hour later
Hi,

Thank you for posting your query.

Salipax (fluoxetine) is a safe medicine and is commonly used for treating depression.

There is no need to worry about your current headaches.

If the headaches are occasional, you could take paracetamol or ibuprofen or diclofenac tablets for pain relief.

If headaches become more frequent, you would require evaluation to find out its cause.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 2 hours later
I only have anxity and not depression I think.. so there is no problems in taking medicine for my headaches?
Also, would taking Tylenol in specific be a problem?

Thanks
doctor
Answered by Dr. Sudhir Kumar 1 hour later
Hi,

Thank you for getting back.

There is no problem in taking Tylenol or any other medications for headaches.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,   ,   ,   ,  

Recent questions on  Analgesic

doctor1 MD

Hey there, I was just bathing my 4month daughter and as I was getting he out I slipped on the wet floor, causing her to go under for a moment and also unfortunately causing her to bump her head on the bath also. She has a red bump on her head, and is a little lethargic (although she is due to go to sleep as well) Should I keep her awake? or can she go to sleep while I monitor her closely? I have also given her panadol to help with the pain she may be feeling after the bump.

doctor1 MD

I accidentally gave my 8 month old ibuprofen two hours early. She is 17 lbs and I gave her 1.25 ml only four hours a part instead of 6. She has an ear infection and RSV and I thought I was giving her Tylenol the second time but instead gave her two doses of ibprofen. She fell asleep. Should I be worried?

doctor1 MD

my 6 year old daughter started running a fever (101) about 10:30 am. The fever has now risen to 103.4. I have given her 2 doses of children s tylenol. Should I go ahead and continue dosing her through the night (if temp is still high), or should I consider taking her to ER now.

doctor1 MD

Hi my daughter is nine months old and she has had a fever since yesterday, I gave her two doses of baby panadol but the temperature became worse over it was about 37.7, then this morning the temp went down after her bath and now its rising again, she is having adequate fluids and is not constipated, what do i do?

doctor1 MD

I am trying to find a pain management doctor for my daughter. The standard procedure in this area seems to be" 1. Give the patient enough pain medication to treat the pain. 2. Cut the pain medication in half My daughter has fibromyalgia ,...

doctor1 MD

my 7 year old has mild headaches at night, mild upset stomach and loss of appetite at night. she is fine during the day, but seems tired and mild upset stomach at night. any idea what the cause is?

doctor1 MD

what kind of pain medication would I take for rectal pain?